# SDR UIEA2021072001597

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 72,590 hours, 12,623 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1000-1265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1000-1265 LBL 11 SEAT TRACK SEVERAL LOCATION FOUND CRACK (CRACK LOCATION AT STA 1110, 1130, 1150, 1170, 1210 AND 1230)( M/D STA 1000-1265 LBL 11 SEAT TRACK REPAIRED AS PER RI-53-00-14748 REV.A )
